# SDR VNAA20250715040

- Difficulty date: June 3, 2025
- Submitted: July 15, 2025
- Operation: Air carrier
- Aircraft: N599NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15415
- Aircraft time: 19,676 hours, 17,509 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: CC670517371
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN FWD RH CORNER SUPPORT OF THE JB 6 MODULE AT FWD EQUIPMENT COMPARTMENT.   FWD RH CORNER SUPPORT OF THE JB 6 MODULE AT FWD EQUIPMENT COMPARTMENT WAS REPLACED PER CRJ-900 SRM 51-42-06-001-001-A01.
